# SDR DLL17954189

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 319-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 7-59089-3, CRACK INDICATIONS WERE FOUND EMANATING FROM TWO FASTENER HOLES COMMON TO THE UPPER WING SKIN AND THE UPPER SPAR CAP.  ACCOMPLISHED REPAIRS PER DL ERA 271961-14AD.
